MathSciNet Relay Station
MathSciNet bibliographic data
MR2741259 17B50 (17B10)
Zhao, Lei Representations of Lie superalgebras in prime characteristic, III. Pacific J. Math. 248 (2010), no. 2, 493–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement